# SDR FDEA201308171920

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 56,374 hours, 10,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 26B175191
- Condition: Failed
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR PRESS TO TEST SWITCH LAMPS FOUND INOPERATIVE.  REPLACED LAMPS IAW REF TO AMM 25-61-04-4.  OPS TEST  PASSED, SYS OK FOR SERVICE.
